MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number 2500SP12E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The fractured component was returned for further evaluation, which is pending.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to their femoral stem fracturing.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
MDR Report Key10927959
Report Number3013450937-2020-00179
Device Sequence Number16760573
Product Code KRO
UDI-Device IdentifierB2782500SP12E0
UDI-PublicB2782500SP12E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model Number2500SP12E
Device Catalogue Number2500SP12E
Device Lot Number1717070
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR